# SDR SWAA2024021643595

- Difficulty date: January 22, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS217 AT RT WING 2024-48966<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS217 AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. LENGT OF CRACK IS: 0.921?. TOOL USED CALIPER P/N:500-197-30; S/N: A21147758 AND DUE DATE: 21-NOV-24;[02] TASK CARD COMPLETED
